Solvin Cough Syrup 100ml (Chlorpheniramine Maleate)

$34.00$120.00

$34.00$120.00

SKU: 6072 Category:
Variation Price Price/Unit Add To Cart
3 Bottle/s $34.00 (11.33/unit) 11.33
6 Bottle/s $64.00 (10.67/unit) 10.67
12 Bottle/s $120.00 (10/unit) 10

Additional information

Country of Origin

india

Dosage Form

Syrup

Generic Name

Chlorpheniramine Maleate

Indication

Dry cough

Packaging

100 ml in 1 bottle

Manufacturer

Ipca Laboratories Ltd

Composition

Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

INTRODUCTION

Solvin Cough Syrup Sugar Free is a combination medicine used in the treatment of dry cough. It works by reducing the activity of cough center in the brain. It relieves allergic symptoms like runny nose, watery eyes, sneezing, throat irritation.

Solvin Cough Syrup Sugar Free is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, upset stomach, and rash. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

It is beneficial to have plenty of fluids while taking this medication. Before taking it, you should tell your doctor if you have liver diseases so that your doctor can prescribe a suitable dose for you. Pregnant or breastfeeding women should also consult their doctor before taking this medicine.

USES OF SOLVIN SYRUP
  • Dry cough

BENEFITS OF SOLVIN SYRUP

A dry cough, also known as non-productive cough, is a cough where no phlegm or mucus is produced. This is irritating, usually associated with a tickly throat and may be caused due to cold, flu, allergies or throat irritants. Solvin Cough Syrup Sugar Free suppresses dry, hacking coughs. It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation and help you carry out your daily activities more easily.
This medicine is safe and effective. Solvin Cough Syrup Sugar Free usually starts to work within a few minutes and the effects can last up to several hours. Take it as prescribed by the doctor. Do not stop using it unless you are advised to by your doctor.

SIDE EFFECTS OF SOLVIN SYRUP
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Solvin

  • Upset stomach
  • Sleepiness

HOW TO USE SOLVIN SYRUP
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Solvin Cough Syrup Sugar Free may be taken with or without food, but it is better to take it at a fixed time.

HOW SOLVIN SYRUP WORKS
Solvin Cough Syrup Sugar Free is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger, histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Be the first to review “Solvin Cough Syrup 100ml (Chlorpheniramine Maleate)”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Need Help? Chat with us

Main Menu